# SDR A6WA200540244

- Difficulty date: July 15, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 7,548 hours, 6,459 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Rt Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 625, OBLIQUE ANGLE IS CRACKED.  REMOVED CRACKED OBLIQUE ANGLE AND REPLACED WITH NOW IAW SRM.  (K)
